SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

NOSOV, V.R.; DOMINGUEZ, H; ORTEGA-HERRERA, J.A.  y  MEDA-CAMPANA, J.A.. Complex dynamics and chaos in commutable pendulum. Rev. mex. fis. [online]. 2012, vol.58, n.1, pp. 6-12. ISSN 0035-001X.

    1. R.L. Devaney, An introduction to chaotic dynamical systems. 2nd ed. (Westview Press, 2003). [ Links ]

    2. K. T. Alligood, Chaos: an introduction to dynamical systems. (Springer Verlag, New York, 1997). [ Links ]

    3. P. Collet, and J.–P. Eckmann, Iterated Maps on the Interval as Dynamical Systems, (Birkhauser, 1980). [ Links ]

    4. O.M. Sharkovskii, Ukrainian Math. Z. 16 (1964) 61–71. [ Links ]

    5. T.–Y. Li, and J.A. Yorke, American Mathematical Monthly 82 (1975) 985–992. [ Links ]

    6. S.F. Kolyada, Ukrainian Mathematical Journal 56 (2004) 1241–1257. [ Links ]

    7. M. Gutzwillez, Chaos in classical and Quantum Mechanics (Springer–Verlag, New York, LLC, 1990). [ Links ]

    8. E.N. Lorenz, J. Atmos. Sci. 20 (1963) 130–141. [ Links ]

    9. O.E. Rössler, Phys. Lett. A57 (1976) 397–398. [ Links ]

    10. J.C. Sprott, Phys. Lett. E50 (1994) 647–650. [ Links ]

    11. L.O. Chua, M. Komuro, and T. Matsumoto, IEEE Transactionso in Circuits And Systems CAS–33 (1986). [ Links ]

    12. A.C. Pikovskii and M.I. Rabinovich, Doklady AN USSR 239 (1978) 301–304. [ Links ]

    13. V.S. Anischenko, and V.V. Astakhov, Radiotecnika i electronika 28 (1983) 1109–1115. [ Links ]

    14. Y. Ueda, Nonlinear Problems in Dynamics. SIAM (1980) 311322. [ Links ]

    15. G.M. Zaslavskii, Stochastic behavior of dynamic systems (Nauka, Moscow, 1984). [ Links ]

    16. A.S. Elwakil, S. Ozoguz, and M.P. Kennedy, International Journal of Bifurcation and Chaos 13 (2003) 3093–3098. [ Links ]

    17. E.S. Mchedlova and L.V. Krasichkov, Complex Dynamics of Piecewise Linear Model of the Van der Pol Oscillator Under External Periodic Force, eprint arXiv:nlin/0305027, 05/2003. [ Links ]

    18. V.R. Nossov, H. Dominguez, and J.A. Ortega, "Estabilidad de un péndulo con conmutaciones", (Memorias del III Congreso Internacional en Matemáticas Aplicadas, Instituto Politécnico Nacional, México, 2007) pp. 245–252. [ Links ]

    19. V.R. Nossov, H. Dominguez, and J.A. Ortega, "Complex dynamics in an ideal commutable pendulum", (Proceedings of the 5th International Conference on Electrical Engineering, Computing Science and Automatic Control CCE, México, 2008). pp. 1–6. [ Links ]